MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE SUCTION VALVE (STERILE)

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE SUCTION VALVE (STERILE)
Model Number MAJ-209
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the service center for evaluation.Therefore, the exact cause of the reported event cannot be determined.Upon return of the device, an evaluation will be performed, and a supplemental report will be submitted.
 
Event or Problem Description
The service center received a report of six single use suction valves (maj-209) all from the same lot number 8xh, that were breaking off either during or after an unspecified procedure.The six valves from lot 8xh were previously reported as part of a device recall, recall report number z-2148-2019, initiated on april 1, 2019.It is not known if the six valves reported, broke off before, during or after a procedure, or if the suction valves were used on one patient or multiple patients during one or multiple procedures.This is for the fifth suction valve that broke off out of the six valves reported.Report 5 of 6.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the initial device evaluation and correction of the lot number and manufacture date.Six maj-209 single use suction valves were received at the service center for evaluation of broken suction valve connector, all from the same lot number.The one suction valve evaluated, was the device that was actually used and broken from the first report.The remaining five suction valves were undamaged.The damaged received condition device confirmed the user facility¿s complaint and used for all six evaluation reports.The visual inspection of the used received condition maj-209 suction valve, confirmed that the valve had a break at the suction valve connector from the main body.The original equipment manufacturer (oem) has opened an investigation for this malfunction.A supplemental report will be submitted upon completion of the investigation.This is report 5 of 6.

Brand Name
SINGLE USE SUCTION VALVE (STERILE)
Common Device Name
SINGLE USE SUCTION VALVE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key9660743
Report Number8010047-2020-01079
Device Sequence Number3422808
Product Code EOQ
UDI-Device Identifier14953170152426
UDI-Public14953170152426
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K061313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-209
Device Lot NumberH8X03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2148-2019
Patient Sequence Number1